# SDR AALA20091021DFW09

- Difficulty date: October 21, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 49,040 hours, 23,422 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SJD TO ORD.  IN CLIMB AND CRUISE, CENTER FUEL PRESSURE LOW WARNING INDICATION ILLUMINATED FOLLOWED BY INLET FUEL PRESSURE LOW LIGHT INDICATION.  CREW ALSO NOTED IN LOG THAT WHEN THE CENTER WARNING STARTED, FELT A CAVITATION AS IF THE TANK WAS EMPTY.  LANDED DFW WITHOUT INCIDENT.  REPLACED FORWARD CENTER TANK BOOST PUMP.
